# SDR UIEA2020122102606

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,376 hours, 25,371 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Fwd Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROLLER INOPERABLE.  CABIN COMPARTMENT TEMP CONTROL SYSTEMS, PASSENGERS, -200/300/-400.  PERFORMED BITE CHECK ON CABIN TEMP CONTROLLER, RESET CB INOPERABLE, CLEARED.  OPERATIONS CHECK GOOD, PER 767 FIM 31-61-FT 803.
